Alert archive / Maryland / Areal Flood Advisories in 2011

Areal Flood Advisory 75, NWS Philadelphia/Mount Holly

July 8, 20115 counties in Maryland; Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 8, 2011, 4:29 PM EDT for 5 counties in Maryland; Chester County, Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 4:29 PM EDT (20:29 UTC)
Expired
Jul 8, 2011, 8:30 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Chester County, PA

The radar

The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WGUS81 KPHI 082029
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT FRI JUL 8 2011

MDC011-015-029-035-041-PAC029-090030-
/O.NEW.KPHI.FA.Y.0075.110708T2029Z-110709T0030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-CECIL MD-KENT MD-CHESTER PA-QUEEN ANNE'S MD-TALBOT MD-
429 PM EDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SMALL STREAM FLOOD ADVISORY FOR...
  CAROLINE COUNTY IN EASTERN MARYLAND...
  CECIL COUNTY IN NORTHEAST MARYLAND...
  KENT COUNTY IN NORTHEAST MARYLAND...
  WESTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
  TALBOT COUNTY IN EASTERN MARYLAND...

* UNTIL 830 PM EDT

* AT 427 PM EDT THUNDERSTORMS WITH TORRENTIAL DOWNPOURS 
  WILL MOVE INTO THE AREA. HOURLY RAINFALL AMOUNTS WILL 
  AVERAGE ONE TO TWO INCHES PER HOUR DURING THE HEAVIER 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3873 7625 3866 7635 3877 7640 3875 7635
      3887 7626 3882 7620 3883 7620 3894 7624
      3884 7638 3885 7639 3905 7631 3900 7618
      3918 7628 3951 7599 3972 7624 3978 7607
      4017 7583 3865 7571 3869 7590 3856 7605

$$

TFG
1 follow-up statement
927 
WGUS81 KPHI 082310
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT FRI JUL 8 2011

MDC015-029-PAC029-082319-
/O.CAN.KPHI.FA.Y.0075.000000T0000Z-110709T0030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CECIL MD-KENT MD-CHESTER PA-
710 PM EDT FRI JUL 8 2011

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR WESTERN CHESTER...KENT
AND CECIL COUNTIES...

HEAVY RAIN HAS MOVED SOUTHEAST OF THE AREA.

LAT...LON 3873 7625 3870 7629 3872 7631 3867 7635
      3874 7635 3877 7640 3875 7635 3887 7625
      3882 7620 3883 7620 3894 7624 3885 7639
      3904 7631 3898 7621 3907 7617 3922 7588
      3922 7576 3865 7571 3869 7590 3856 7605

$$

MDC011-035-041-090030-
/O.CON.KPHI.FA.Y.0075.000000T0000Z-110709T0030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
710 PM EDT FRI JUL 8 2011

...THE SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 830 PM EDT
FOR TALBOT...QUEEN ANNE'S AND CAROLINE COUNTIES...

AT 709 PM EDT RUNOFF FROM EARLIER HEAVIER RAIN AND SOME ADDITIONAL
MODERATE RAIN WILL STILL HAVE TO MOVE THROUGH THE SOUTHERN EASTERN 
SHORE. THE HEAVIEST RAIN THOUGH WITH THIS EVENT APPEARS OVER.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3873 7625 3870 7629 3872 7631 3867 7635
      3874 7635 3877 7640 3875 7635 3887 7625
      3882 7620 3883 7620 3894 7624 3885 7639
      3904 7631 3898 7621 3907 7617 3922 7588
      3922 7576 3865 7571 3869 7590 3856 7605

$$

TFG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 8, 3:55 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 8, 3:55 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT FRI JUL 8 2011

.SYNOPSIS...
A STATIONARY FRONT OVER OUR AREA WILL CONTINUE TO BRING UNSETTLED
WEATHER ACROSS THE REGION THROUGH TONIGHT. A WEAK LOW PRESSURE
AREA WILL TRACK ALONG THE FRONT AND PASS THROUGH THE AREA TONIGHT.
HIGH PRESSURE WILL BUILD INTO OUR AREA DURING SATURDAY AND BE OVER
THE REGION SUNDAY AND INTO MONDAY. ANOTHER FRONT MAY BRING MORE
UNSETTLED CONDITIONS TO THE REGION LATER MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE CWA UNTIL
900 PM. THUNDERSTORMS ARE DEVELOPING ACROSS THE AREA WITH A WIND
AND HAIL THREAT BEING THE PRIMARY CONCERNS.

THE FLASH FLOOD WATCH WILL ALSO CONTINUE FOR THE CENTRAL AND
SOUTHERN AREAS WITH THE HIGHER PRECIPITATION RATES AND TOTALS
EXPECTED IN THESE AREAS. THE URBAN AREAS WILL BE MOST SUSCEPTIBLE
TO FLOODING...ESPECIALLY ALONG THE I-95 CORRIDOR. RATES OF ONE TO
TWO INCHES PER HOUR MAY OCCUR.

PATCHY FOG WILL DEVELOP LATE TONIGHT ONCE THE RAINS END AND SKY
COVER BEGINS TO BREAK UP A BIT. FOG WAS NOT INCLUDED IN THE GRIDS
ATTM...SINCE THERE IS ALREADY PLENTY OF WORDINESS WITH THE
SVR/FLOOD WORDING ALREADY IN THERE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE LAST OF THE CLOUDS AND SCATTERED SHOWERS ASSOCIATED WITH THE
FRONT AND LOW PRESSURE AREAS FROM THE NEAR TERM WILL BE PASSING
OFF THE COAST SAT MORNING. LOW CHC POPS AND A FEW CLOUDS ARE STILL
IN THE GRIDS FOR THE MORNING AREAS ACROSS ERN DELAWARE AND THE SRN
COASTAL WATERS.

HIGH PRESSURE WILL BUILD IN SAT AND REMAIN INTO MONDAY. A DRY
FORECAST IS EXPECTED WITH MAINLY CLR SKIES. TEMPERATURES WILL
STILL BE VERY WARM...BUT THE LOWER HUMIDITY VALUES WILL MAKE
THINGS COMFORTABLE. SAT NIGHT WILL BE COOL WITH LOWS IN 50S ACROSS
THE NORTHERN AREAS AND LOW TO MID 60S IN MOST OTHER AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MODELS HAVE BEEN PRETTY CONSISTENT THAT THE FLAT HEAT RIDGE OVER
THE EASTERN CONUS WILL RETROGRADE SLIGHTLY TO THE SOUTHWEST. AFTER
THE 500MB TROF PASSES, A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD
INTO THE NORTHEASTERN CONUS.

THERE REMAINS DIFFERENCES AS TO HOW ROBUST THE CONVECTION WILL BE
WITH THE COLD FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY. TODAY THE
TIMING LOOKS SLIGHTLY BETTER FOR A MORE ACTIVE TUESDAY. WE OPTED FOR
POPS CLOSER TO THE GFS VS WHAT WOULD BE INFERRED USING THE ECMWF.
AFTER THE FRONT CLEARS THE REGION, OUR CWA SHOULD HAVE A COUPLE OF
DAYS WITH QUITE PLEASANT DEW POINTS. THERE ARE DIFFERENCES AS TO HOW
COOL IT WILL GET, ALTHOUGH THE GAPS ARE SMALLER THAN YESTERDAY.
BASED ON HOW ABOVE NORMAL THIS METEOROLOGICAL SUMMER HAS BEEN SO
FAR, WE HAVE OPTED TO KEEP MAX TEMPS TOWARD THE WARMER END OF THE
ENSEMBLE MEMBERS THROUGHOUT THE LONG TERM. REGARDLESS AFTER A HOT
AND HUMID TUESDAY, LOWER TEMPERATURES ARE IN STORE, ESPECIALLY AT
NIGHT, FOR THE REST OF THE LONG TERM PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF THIS AFTERNOON...TAFS POSTED WILL UPDATE FOR BEST CHANCE OF
STRONGEST WIND AND IFR CONDS REMAINDER THIS AFTERNOON.

SEVERE THUNDERSTORM WATCH NUMBER 610 THROUGH 01Z FOR THE ENTIRE
PHILADELPHIA TAF AREA.

SHOWERS/THUNDERSTORMS...WILL SHIFT THEIR 19Z CONCENTRATED ENERGY
FROM E PA...WESTERN AND CENTRAL NJ INTO DE/MD AND SE NJ BY 00Z.

SEVERAL STORMS ARE EXPECTED TO PRODUCE BRIEF IFR/LIFR CONDS IN 1/2SM
+T+SHRA WLY G50 KT WITH SREF RELATIVELY HIGH PROBS FOR SVR/SUPERCELLS
AND POSSIBLY A TOR IN OUR CWA THIS AFTN. WHETHER THEY GO OVER THE
TAF LOCATIONS IS UNKNOWN.

TONIGHT...MVFR OR IFR CIGS SPREAD S BEHIND THE FRONT WITH HEAVY
CONVECTION BECOMING CONCENTRATED FROM KPHL-KACY SOUTHWARD AND
EVENTUALLY DRIFTING OFFSHORE TOWARD 07Z.

OUTLOOK...
SATURDAY AFTER 12Z...ANY IFR STRATUS ALONG AND SOUTH OF A KILG-
KACY LINE THROUGH ABOUT 1400 UTC. AFTER THE SURFACE LOW PULLS
AWAY...THE LOW LEVEL INVERSION SHOULD BREAK...AND VFR CONDITIONS
ARE EXPECTED EVERYWHERE FOR THE REMAINDER OF THE DAY. CONVECTIVE
TEMPERATURES COULD BE MET IN THE AFTERNOON...WHICH SHOULD RESULT
IN SCATTERED CUMULUS. HOWEVER...INCREASING STABILITY SHOULD
LIMITED ANY CONVECTIVE POTENTIAL.

SAT NIGHT AND SUNDAY...WEAK HIGH PRESSURE BUILDING INTO THE REGION
SHOULD RESULT IN VFR CONDITIONS.

SUN NIGHT...VFR TO START BUT WAA MVFR CIGS MAY DEVELOP IN E PA LATE.

MONDAY...WARM AIR ADVECTION AHEAD OF A FRONTAL BOUNDARY COULD RESULT
IN SCATTERED THUNDERSTORMS LATE MONDAY OR MONDAY NIGHT...BUT
OVERALL VFR CONDITIONS ARE EXPECTED. MVFR FOG IS POSSIBLE EARLY
TUESDAY.

TUESDAY...MVFR FOG POSSIBLE EARLY OTHERWISE VFR WITH A CHANCE OF TSTMS
AND ASSOCIATED LOWER CONDITIONS.

&&

.MARINE...
NO MARINE HEADLINES EXCEPT THE SEVERE THUNDERSTORM WATCH 610
THROUGH 01Z.

A FEW S GUSTS 20-25 KTS IN DEL BAY AT 19Z BUT NO ISSUANCE OF SCA
ATTM. SEAS OF 5 FT TONIGHT AT 4409 MAY GRAZE OUR DEL WATERS BUT FOR
NOW CONSERVATIVE APPROACHING DUE TO WAVE GENERATION THERE ON SSW
WIND. ASIDE FROM CONVECTIVE GUSTS TONIGHT...THERE MAY BE SOME FOG
LATER ON WHICH IS NOT YET ACCOUNTED FOR IN THE GRIDS.

THIS WEEKEND LIGHT WIND WITH AFTERNOON SEA BREEZES POSSIBLE.

THE RETURN FLOW AROUND THE HIGH COULD RESULT IN WINDS AND SEAS
INCREASING MONDAY INTO TUESDAY. THERE IS A CHANCE FOR WINDS TO
GUST TO 25 KNOTS DURING THIS TIME...BUT CONFIDENCE IN THIS IS LOW
FOR NOW.

&&

.EQUIPMENT...
NWR LEWES IS BACK ON THE AIR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ067>071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ009-010-012>027.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
     020.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG 355P
MARINE...DRAG 355P
EQUIPMENT...
Hazardous weather outlook, Jul 8, 3:06 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 PM EDT FRI JUL 8 2011

NJZ001-007-008-PAZ054-055-060>062-091915-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
306 PM EDT FRI JUL 8 2011

...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN IN A SHORT PERIOD OF TIME TODAY INTO EARLY TONIGHT...
AND MAY CAUSE LOCALIZED FLOODING.

THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING COPIOUS
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
091915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
306 PM EDT FRI JUL 8 2011

...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN IN A SHORT PERIOD OF TIME TODAY AND TONIGHT...MAINLY
THIS AFTERNOON INTO EARLY TONIGHT...AND MAY CAUSE FLOODING.

THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING COPIOUS
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-091915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
306 PM EDT FRI JUL 8 2011

...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING COPIOUS
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 2:23 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 PM EDT FRI JUL 8 2011

NJZ007-PAZ055-062-081945-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
223 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORMS WILL AFFECT MONROE...NORTHAMPTON AND WARREN
COUNTIES...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF EASTON...MOVING NORTHEAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR STOCKERTOWN...TATAMY AROUND 230
PM...HARMONY...WIND GAP AROUND 245 PM...BANGOR...ROSETO AROUND 300
PM...EAST BANGOR...ROXBURG AROUND 315 PM...BELVIDERE AND STORMVILLE
AROUND 330 PM.  ADDITIONAL THUNDERSTORMS ARE POSSIBLE IN THIS AREA
THROUGH THE AFTERNOON.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4088 7481 4061 7524 4069 7546 4125 7536
      4125 7531 4125 7529

FORECASTER: NIERENBERG
Special weather statement, Jul 8, 3:03 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT FRI JUL 8 2011

NJZ009-010-015-PAZ069-082000-
BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ-
303 PM EDT FRI JUL 8 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER AND
SOMERSET COUNTIES...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF TRENTON...MOVING NORTHWEST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR LAWRENCEVILLE...TRENTON AROUND 315
PM...PENNINGTON...PRINCETON AROUND 330 PM...HOPEWELL...SKILLMAN
AROUND 345 PM...CLOVERHILL AND SERGEANTSVILLE AROUND 400 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4021 7455 4017 7458 4018 7460 4015 7461
      4014 7463 4018 7468 4015 7473 4042 7501
      4054 7472 4037 7461 4034 7465 4029 7455
      4023 7451

FORECASTER: MEOLA
Special weather statement, Jul 8, 3:35 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT FRI JUL 8 2011

NJZ009-PAZ060>062-067>069-082030-
BERKS PA-BUCKS PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-
NORTHAMPTON PA-
335 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...
HUNTERDON...LEHIGH...MONTGOMERY AND NORTHAMPTON COUNTIES...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS ACROSS SOUTHEASTERN PENNSYLVANIA. THESE STORMS
ARE MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORM WILL PRODUCE SMALL HAIL.

LAT...LON 4056 7567 4054 7506 4025 7527 4022 7568

FORECASTER:
Local storm report, Jul 8, 3:42 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N  74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

&&

EVENT NUMBER PHI1100374

MEOLA
Special weather statement, Jul 8, 4:17 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT FRI JUL 8 2011

DEZ001>004-MDZ008-012-015-019-020-082145-
CAROLINE MD-CECIL MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-
KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-TALBOT MD-
417 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3846 7570 3867 7576 3869 7590 3856 7605
      3871 7630 3887 7625 3882 7621 3883 7620
      3891 7631 3905 7630 3900 7618 3916 7628
      3951 7599 3972 7623 3972 7577 3920 7538
      3893 7530 3879 7508 3845 7504

FORECASTER: MEOLA
Local storm report, Jul 8, 4:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N  74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N  74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY
            DAMAGE.

&&

EVENT NUMBER PHI1100374 PHI1100375

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:58 AM EDTFlash Flood WatchPHICaroline, Cecil, Kent, Queen Anne's, Talbot19 hr
Jul 8, 2:12 PM EDTSpecial Weather StatementPHICecil93 min
Jul 8, 4:17 PM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot88 min
Jul 8, 5:53 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot82 min
Jul 8, 6:23 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot82 min
Jul 7, 8:56 PM EDTSpecial Weather StatementPHICarbon94 min
Jul 7, 9:10 PM EDTSevere Thunderstorm WarningPHICarbon67 min
Jul 7, 9:47 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Northampton73 min
Jul 7, 10:55 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton28 min
Jul 8, 2:40 AM EDTSpecial Weather StatementPHIBerks65 min
Jul 8, 12:56 PM EDTSpecial Weather StatementPHIPhiladelphia64 min
Jul 8, 2:23 PM EDTSpecial Weather StatementPHIMonroe, Northampton82 min
Jul 8, 2:25 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia7 hr
Jul 8, 2:48 PM EDTSevere Thunderstorm WarningPHIMonroe57 min
Jul 8, 2:51 PM EDTSevere Thunderstorm WarningPHIBucks54 min
Jul 8, 2:56 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery3 hr
Jul 8, 3:35 PM EDTSpecial Weather StatementPHIMontgomery55 min
Jul 8, 3:40 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jul 8, 3:44 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more76 min
Jul 8, 3:45 PM EDTFlash Flood WarningPHIPhiladelphia3 hr
Jul 8, 4:18 PM EDTFlash Flood WarningPHIMonroe2 hr
Jul 8, 5:33 PM EDTAreal Flood AdvisoryPHIBucks3 hr
Jul 8, 5:44 PM EDTFlash Flood WarningPHIDelaware, Philadelphia3 hr

Nearby

Areal Flood Advisories in Maryland, 2011Areal Flood Advisories in Pennsylvania, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.